# SDR 20000619SH017

- Difficulty date: April 18, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 995766313
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN FORWARD CARGO DOOR HORIZONTAL BEAM, PN 9957663-13.  CAUSED BY FASTENER TOOL.  (X)
